# SDR 98ZZZX830

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27PM
- Make and model: Amtr LONGEZ
- Aircraft serial: 1309
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Floods
- Location: Engine
- Stage of operation: NR
- Nature of condition: K, R
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH AND WANTED TO QUIT AT LOWER POWER SETTINGS.  POST INCIDENT INSPECTION WITH THROTTLE OFF AND MIXTURE IDLE CUT-OFF, BOOST PUMP ON, FUEL POURED OUT OF CARBURETOR.  CARBURETOR SENT BACK TO CONSOLIDATED.  SUBMITTER SUSPECTED FLOAT PROBLEM.
